Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 56 (2019), 691-703
Published electronically: July 30, 2019
Full text: PDF


MR: 0000169 (1,28f)
Elie Cartan
Sur des familles remarquables d’hypersurfaces isoparamétriques dans les espaces sphériques.
Mathematische Zeitschrift 45, (1939), 335-367
Reviewed by: T. Y. Thomas

MR: 0009471 (5,154f)
B. Segre
A note on arithmetical properties of cubic surfaces.
Journal of the London Mathematical Society. Second Series 18, (1943), 24-31
Reviewed by: O. Zariski

MR: 0568901 (58 \#27964)
Bernard Teissier
The hunting of invariants in the geometry of discriminants.
1977, 565-678 pp.
Reviewed by: Jonathan M. Wahl

MR: 0877010 (88d:14004)
Horst Knörrer
Cohen–Macaulay modules on hypersurface singularities. I.
Inventiones Mathematicae 88, (1987), no. 1, 153-164
Reviewed by: Tomás Sánchez-Giralda

MR: 0877011 (88d:14005)
R.-O. Buchweitz, G.-M. Greuel and F.-O. Schreyer
Cohen–Macaulay modules on hypersurface singularities. II.
Inventiones Mathematicae 88, (1987), no. 1, 165-182
Reviewed by: Tomás Sánchez-Giralda

MR: 1092845 (92g:14014)
Aaron Bertram, Lawrence Ein and Robert Lazarsfeld
Vanishing theorems, a theorem of Severi, and the equations defining projective varieties.
Journal of the American Mathematical Society 4, (1991), no. 3, 587-602
Reviewed by: Marco Andreatta

MR: 1491444 (99c:14018)
Steven Dale Cutkosky
Local factorization of birational maps.
Advances in Mathematics 132, (1997), no. 2, 167-315
Reviewed by: Vincent Cossart

MR: 1978567 (2004d:14009)
Herwig Hauser
The Hironaka theorem on resolution of singularities (or: A proof we always wanted to understand).
Bulletin of the American Mathematical Society. (New Series) 40, (2003), no. 3, 323-403
Reviewed by: Santiago Encinas

MR: 2079993 (2005i:14055)
Grigory Mikhalkin
Decomposition into pairs-of-pants for complex algebraic hypersurfaces.
Topology. An International Journal of Mathematics 43, (2004), no. 5, 1035-1065
Reviewed by: G. K. Sankaran

MR: 3359052
Claire Voisin
Unirational threefolds with no universal codimension $2$ cycle.
Inventiones Mathematicae 201, (2015), no. 1, 207-237
Reviewed by: M. Kh. Gizatullin

Journal: Bull. Amer. Math. Soc. 56 (2019), 691-703
Article copyright: © Copyright 2019 American Mathematical Society